Bipolar Disorder Channel
Topics & Medications
Quicklinks
Related Channels

Seroquel Withdraw

Were you looking for more information about Seroquel Withdrawal? Seroquel withdraw is a common misspelling of Seroquel withdrawal.
 
It is possible to experience withdrawal from Seroquel® (quetiapine fumarate) if you stop taking the medication too abruptly. Although the drug is not addicting and is not likely to be abused, the brain may need time to adjust to a decrease in levels. Symptoms that may occur while going through withdrawal include nausea, vomiting, insomnia. Your healthcare provider may decide to wean you off the drug slowly to avoid severe withdrawal symptoms.
 
(Click Seroquel Withdrawal to learn about other possible withdrawal symptoms and for more information on how to help prevent withdrawal from Seroquel. You can also click on the various links in the box to the right to access specific topics on Seroquel.)
 
9 Signs You May Have Inattentive Type Adult ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.